# SDR TSAA0653030

- Difficulty date: April 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 42,881 hours, 65,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS AROUND BS 1016 AFT PRESSURE BULKHEAD GORE WEBS NEAR DOME CAP.  WEB SPLICE AND REPAIR DOUBLERS COMPLETED IAW ALOHA'S ECO 3567.  HFEC COMPLIED IAW NDT MANUAL PART 5, 51-00-00 FIG 16.  FAA FORM 8100-9 RECEIVED.
